# SDR C2XA06BT030

- Difficulty date: July 11, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 14,736 hours, 11,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 21568
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, CREW REPORTED LEFT FAIRING EMERGENCY LIGHT NOT OPERATING.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BATTERY CHARGER IAW EMB145 AMM NR 33-50-04, OPS CHECKED GOOD.
